MAUDE Adverse Event Report: OLYMPUS WINTER IBE GMBH OLYMPUS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

OLYMPUS WINTER IBE GMBH OLYMPUS; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number WA22606S
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The bipolar set was broken such that visualization was so bad it was unsafe to continue with the surgery.Vision was ok at the beginning of the case but as soon as there was some bleeding, visualization deteriorated.

Brand Name
OLYMPUS
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
OLYMPUS WINTER IBE GMBH
800 west park drive
westborough MA 01581
MDR Report Key20256068
Report Number20256068
Device Sequence Number20804885
Product Code FAS
UDI-Device Identifier14042761085158
UDI-Public(01)14042761085158
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/12/2024
Report Date (Section F) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberWA22606S
Device Catalogue NumberWA22606S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/19/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/19/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA06/12/2024